Mutability and Division on Shakespeare’s Stage
Bibliographic Data
| ID | 10423286 |
|---|---|
| Authors | Linda McJannet (Bentley University, corresponding author) |
| Year | 2005 |
| Volume | 58 |
| Issue | 3 |
| Pages | 1040-1042 |
| Publication date | 2005-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Renaissance Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0034-4338 • E-ISSN: 1935-0236 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1353/ren.2008.0854 |
| OpenAlex | W255214735 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Arithmetic · Art · Biology · Division (mathematics · Humanities · Index (typography · Stage (stratigraphy · World Wide Web · Classical Antiquity Studies · Computer Science · Law in Society and Culture · Mathematics · Shakespeare, Adaptation, and Literary Criticism
| Highly cited | No |
|---|